Correctness of a Two-dimensional Cauchy Problem for a Polynomial Difference Operator with Constant Coefficients

Описание

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.17516/1997-1397-2017-10-2-199-205

Ключевые слова: polynomial difference operator, Cauchy problem, correctness

Аннотация: The correctness of Cauchy problem for a polynomial difference operator is studied. An easily verifiable sufficient condition for correctness of a two-dimensional Cauchy problem for an operator with constant coefficients is proved.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 10, Is. 2

Номера страниц: 199-205

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Apanovich Marina S. (Krasnoyarsk State Med Univ, Partizana Zheleznyaka 1, Krasnoyarsk 660022, Russia)
  • Leinartas Evgeny K. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных